# SDR USAA2013092500001

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 60,570 hours, 41,335 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PASSENGER IN ROW 3 REPORTED AN ODOR THAT MADE THEM FEEL QUEASY.  NO ODOR OR ABNORMAL COCKPIT INDICATIONS OBSERVED.  MX ACCOMPLISHED TROUBLESHOOT CABIN ODOR IAW J/C 03L00021001. NO ODOR DETECTED.
